# SDR 2023FA0000023

- Difficulty date: January 10, 2023
- Submitted: January 10, 2023
- Operation: General aviation
- Aircraft: N6303J
- Make and model: Piper PA 28-180
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNDERSTANDING OF THE 1ST GENERATION FUEL SELECTOR FOR PIPER AIRCRAFT. SEE SB 840A, SAIB CE-14-22, SB 1309A, PIPER SB 355, SA-075. PILOTS ARE INADVERTENTLY SELECTING THE OFF POSITION DUE TO CONFUSION / MISUNDERSTANDING OF THE FUEL SELECTOR POINTER.
